Hasanen  A. Hammad
Hasanen A. Hammad
جامعة القصيم-كلية العلوم والاداب بعنيزة-قسم الرياضيات
Email verificata su - Home page
Citata da
Citata da
Contributions of the fixed point technique to solve the 2D Volterra integral equations, Riemann–Liouville fractional integrals, and Atangana–Baleanu integral operators
HA Hammad, H Aydi, N Mlaiki
Advances in Difference Equations 2021 (1), 1-20, 2021
Solution of Nonlinear Integral Equation via Fixed Point of Cyclic -Rational Contraction Mappings in Metric-Like Spaces
HA Hammad, M De la Sen
Bulletin of the Brazilian Mathematical Society, New Series 51 (1), 81-105, 2020
A solution of Fredholm integral equation by using the cyclic η sq-rational contractive mappings technique in b-metric-like spaces
HA Hammad, M De la Sen
Symmetry 11 (9), 1184, 2019
A coupled fixed point technique for solving coupled systems of functional and nonlinear integral equations
HA Hammad, M De la Sen
Mathematics 7 (7), 634, 2019
Generalized Contractive Mappings and Related Results in b-Metric Like Spaces with an Application
HA Hammad, M De la Sen
Symmetry 11 (5), 667, 2019
Solutions of fractional differential type equations by fixed point techniques for multivalued contractions
HA Hammad, H Aydi, M De la Sen
Complexity 2021, 1-13, 2021
Exciting fixed point results on a novel space with supportive applications
HA Hammad, H Aydi, YU Gaba
Journal of Function Spaces 2021, 1-12, 2021
Tripled fixed point techniques for solving system of tripled-fractional differential equations
HA Hammad, M De la Sen
Aims Mathematics 6 (3), 2330-2343, 2021
Shrinking projection methods for accelerating relaxed inertial Tseng-type algorithm with applications
HA Hammad, HU Rehman, M De la Sen
Mathematical Problems in Engineering 2020, 1-14, 2020
Common fixed point results for weakly compatible mappings under implicit relations in complex valued g-metric spaces
RA Rashwan, HA Hammad, MG Mahmoud
Inf. Sci. Lett 8 (3), 111-119, 2019
Existence theorem for a unique solution to a coupled system of impulsive fractional differential equations in complex-valued fuzzy metric spaces
Humaira, HA Hammad, M Sarwar, M De la Sen
Advances in Difference Equations 2021 (1), 242, 2021
Analytical Solution for Differential and Nonlinear Integral Equations via -Suzuki Contractions in Modified -Metric-Like Spaces
HA Hammad, M De la Sen, H Aydi
Journal of Function Spaces 2021, 1-13, 2021
Effect of shrinking projection and CQ-methods on two inertial forward–backward algorithms for solving variational inclusion problems
TM Tuyen, HA Hammad
Rendiconti del Circolo Matematico di Palermo Series 2, 1-15, 2021
A technique of tripled coincidence points for solving a system of nonlinear integral equations in POCML spaces
HA Hammad, MD La Sen
Journal of Inequalities and Applications 2020 (1), 1-27, 2020
A tripled fixed point technique for solving a tripled-system of integral equations and Markov process in CCbMS
HA Hammad, M De La Sen
Advances in Difference Equations 2020, 1-19, 2020
A modified shrinking projection methods for numerical reckoning fixed points of G-nonexpansive mappings in Hilbert spaces with graphs
HA Hammad, W Cholamjiak, D Yambangwai, H Dutta
Miskolc Mathematical Notes 20 (2), 941-956, 2019
Advanced algorithms and common solutions to variational inequalities
HA Hammad, H ur Rehman, M De la Sen
Symmetry 12 (7), 1198, 2020
Coupled coincidence point technique and its application for solving nonlinear integral equations in RPOCbML spaces
HA Hammad, DM Albaqeri, RA Rashwan
Journal of the Egyptian Mathematical Society 28, 1-17, 2020
Fixed-Point Results for a Generalized Almost (s, q)—Jaggi F-Contraction-Type on b—Metric-Like Spaces
HA Hammad, M De la Sen
Mathematics 8 (1), 63, 2020
Applications to boundary value problems and homotopy theory via tripled fixed point techniques in partially metric spaces
HA Hammad, P Agarwal, JLG Guirao
Mathematics 9 (16), 2012, 2021
Il sistema al momento non pu eseguire l'operazione. Riprova pi tardi.
Articoli 1–20